# SDR DL72S991019

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Component: 9781
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CABIN AISLE FLUORESCENT LIGHTING (OVERHEAD) WAS SMOKING AND HAD ELECTRICAL SMELL WITH SPARKING.  UPON INSPECTION CEILING RAFTER C/B WAS POPPED.  REPLACED LIGHT BALLAST.
